# SDR HALA2010060600242

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,847 hours, 31,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS SEAT 1HJ THRU 15HJ INOP.  T/S EMERGENCY LIGHTS IAW WDM 33-51-31. FOUND CONNECTOR DISCONNECTED IN FLOOR TRACK BEHIND 3J. RESEATED CONNECTOR.  EMERGENCY LIGHTS NOW CHECK OK.
